American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A78) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 98 found      Go to page: 1 2 3 4

[31] E. S. Dubtsov. Derivatives of regular measures. St. Petersburg Math. J. 19 (2008) 225-238. MR 2333898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Manav Das. Billingsley's packing dimension. Proc. Amer. Math. Soc. 136 (2008) 273-278. MR 2350413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] S. V. Borodachov, D. P. Hardin and E. B. Saff. Asymptotics for discrete weighted minimal Riesz energy problems on rectifiable sets. Trans. Amer. Math. Soc. 360 (2008) 1559-1580. MR 2357705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Izabella Laba. From harmonic analysis to arithmetic combinatorics. Bull. Amer. Math. Soc. 45 (2008) 77-115. MR 2358378.
Abstract, references, and article information   
View Article: PDF

[35] Ignacio Garcia, Ursula Molter and Roberto Scotto. Dimension functions of Cantor sets. Proc. Amer. Math. Soc. 135 (2007) 3151-3161. MR 2322745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Toby C. O'Neil. The Hausdorff dimension of visible sets of planar continua. Trans. Amer. Math. Soc. 359 (2007) 5141-5170. MR 2327025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] S. V. Borodachov, D. P. Hardin and E. B. Saff. Asymptotics of best-packing on rectifiable sets. Proc. Amer. Math. Soc. 135 (2007) 2369-2380. MR 2302558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Vincent Le Prince. Dimensional properties of the harmonic measure for a random walk on a hyperbolic group. Trans. Amer. Math. Soc. 359 (2007) 2881-2898. MR 2286061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Zsuzsanna Gönye. Differentiability of quasi-conformal maps on the jungle gym. Trans. Amer. Math. Soc. 359 (2007) 19-32. MR 2247880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Dorin Ervin Dutkay. Low-pass filters and representations of the Baumslag Solitar group. Trans. Amer. Math. Soc. 358 (2006) 5271-5291. MR 2238916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Kenley Jung. A hyperfinite inequality for free entropy dimension. Proc. Amer. Math. Soc. 134 (2006) 2099-2108. MR 2215780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Victor Beresnevich, Detta Dickinson and Sanju Velani. Measure theoretic laws for lim sup sets. Memoirs of the AMS 179 (2006) MR 2184760.
Book volume table of contents   

[43] Yuval Peres and Boris Solomyak. The sharp Hausdorff measure condition for length of projections. Proc. Amer. Math. Soc. 133 (2005) 3371-3379. MR 2161162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Manav Das. Contraction ratios for graph-directed iterated constructions. Proc. Amer. Math. Soc. 134 (2006) 435-442. MR 2176012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Manav Das. Hausdorff measures, dimensions and mutual singularity. Trans. Amer. Math. Soc. 357 (2005) 4249-4268. MR 2156710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Tomasz Szarek and Stanislaw Wedrychowicz. The OSC does not imply the SOSC for infinite iterated function systems. Proc. Amer. Math. Soc. 133 (2005) 437-440. MR 2093065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Miklós Abért and Bálint Virág. Dimension and randomness in groups acting on rooted trees. J. Amer. Math. Soc. 18 (2005) 157-192. MR 2114819.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Feng Xie, Yongcheng Yin and Yeshun Sun. Uniform perfectness of self-affine sets. Proc. Amer. Math. Soc. 131 (2003) 3053-3057. MR 1993212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Mark Pollicott. Hausdorff dimension and asymptotic cycles. Trans. Amer. Math. Soc. 355 (2003) 3241-3252. MR 1974685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Udayan B. Darji and Tamás Keleti. Covering $\mathbb R$ with translates of a compact set. Proc. Amer. Math. Soc. 131 (2003) 2593-2596. MR 1974660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Richard Delaware. Every set of finite Hausdorff measure is a countable union of sets whose Hausdorff measure and content coincide. Proc. Amer. Math. Soc. 131 (2003) 2537-2542. MR 1974652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] G. A. Edgar and Chris Miller. Borel subrings of the reals. Proc. Amer. Math. Soc. 131 (2003) 1121-1129. MR 1948103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Ryszard Rudnicki. Pointwise dimensions and Rényi dimensions. Proc. Amer. Math. Soc. 130 (2002) 1981-1982. MR 1896030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Yan-Yan Liu and Jun Wu. A dimensional result for random self-similar sets. Proc. Amer. Math. Soc. 130 (2002) 2125-2131. MR 1896049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Themis Mitsis. A note on the distance set problem in the plane. Proc. Amer. Math. Soc. 130 (2002) 1669-1672. MR 1887013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Jeremy T. Tyson. Metric and geometric quasiconformality in Ahlfors regular Loewner spaces. Conform. Geom. Dyn. 5 (2001) 21-73. MR 1872156.
Abstract, references, and article information   
View Article: PDF

[57] Nhu Nguyen. Iterated function systems of finite type and the weak separation property. Proc. Amer. Math. Soc. 130 (2002) 483-487. MR 1862129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Christopher J. Bishop and Jeremy T. Tyson. Conformal dimension of the antenna set. Proc. Amer. Math. Soc. 129 (2001) 3631-3636. MR 1860497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Örjan Stenflo. Markov chains in random environments and random iterated function systems. Trans. Amer. Math. Soc. 353 (2001) 3547-3562. MR 1837247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Yuval Peres, Michal Rams, Károly Simon and Boris Solomyak. Equivalence of positive Hausdorff measure and the open set condition for self-conformal sets. Proc. Amer. Math. Soc. 129 (2001) 2689-2699. MR 1838793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 98 found      Go to page: 1 2 3 4